Journal of Combinatorics

Volume 8 (2017)

Number 2

A note on the circuit double cover of infinite graphs

Pages: 289 – 304

DOI: http://dx.doi.org/10.4310/JOC.2017.v8.n2.a3

Authors

Behrooz Bagheri Gh. (Algorithms and Complexity Group, Technische Universität Wien, Austria)

Geňa Hahn (Départment d’informatique et recherche opérationnelle, Université de Montréal, Canada)

Abstract

We consider an infinite analogue of the cycle double cover conjecture. After a brief survey, we make some new observations and propose a slightly less restrictive version of the conjecture.

Keywords

cycle double cover, nowhere-zero 4-flow, circuit double cover, allowed subgraph double cover

Full Text (PDF format)